# SDR REXA2015041900420

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 17,505 hours, 11,103 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INTERMITTENT FIRE SYS FAULT STATUS MESSAGE INFLT.   WOULD COME ON FOR 5-10 SECONDS EVERY MINUTE OR 2.  STOPPED AFTER DESCENDING OUT OF FL360.  NO CODE LOGGED IN MDC.   R & R HARNESS FIRE SENSOR IAW AMM 26-11-09, NO FIX.  DM REMAINS OPEN 31739 89-1.  R & R LOWER, UPPER & SIDE FIRE DETECTION LT ENG LOOPS A234, A235, A236 & IAW AMM 26-11-03, 26-11-01, 26-11-05 & 26-10-01.  OPERATIONS CHECKED GOOD IAW AMM 26-10-00.
